# SDR COMA2009042250120

- Difficulty date: April 21, 2009
- Submitted: April 22, 2009
- Operation: Air carrier
- Aircraft: N629BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7251
- Aircraft time: 23,081 hours, 19,680 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensing Element
- Part number: 355924400
- Condition: Failed
- Location: Rt Pylon
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FROM LGA RECEIVED RIGHT 14TH STAGE DUCT WARNING MSG.  FOLLOWED QRH CONTINUED FLIGHT, WARNING MSG REAPPEARED WOULD NOT GO OUT.  EMERGENCY DECLARED, A/C DIVERTED TO JAX, LANDED SAFELY.  REMOVED AND REPLACED RIGHT 14TH STAGE PYLON SENSING ELEMENT.
